Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
This is a Premium feature
To use this feature subscribe to Mumsnet Premium - get first access to new features see fewer ads, and support Mumsnet.Start using Mumsnet Premium
I have been on the Depo for 3 years. After the initial bleeding it completely stopped my periods for 2 years, but over the past 6 months I have started to randomly bleed again and I’m not sure why.
It’s not a period, just on/off throughout the month, no cohesion. Sometimes it’s just a bit of pink or brown discharge, other days it’s just light bleeding, with mostly normal days in between.
Could the Depo be the culprit of the bleeding & discharge even though I’ve been on it for so long without issue? I can confirm there’s nothing wrong with my cervix nor do I have STIs.
As an aside, are GPs allowing Depo injections at the moment of will I be forced to use a different contraceptive method?